Hi, I'm 24 years old male. 1 week or 10 days ago i started feeling intense pain while finishing urination, i figured out that it was UTI and took ciprofloaxcin for seven days. now i'm ok and not feeling pain anymore but something happened to me after this, from last 2 days i'm feeling a slight pain at left side of my lower abdomenen. this pain is not continuous but occurs several times a day and not hurts a lot but i feel it and it is freaking me out. I feel like it is in my left ureter below belly button.
my urine is ok, no blood in it, no obstruction, no back pain, no nausia, no fever.
i also have history of kidney stones, there were two of them and they passed away from my system after causing a little trouble.
please help me out and tell me a solution for it thanks.
A clinical examination is necessary for correct diagnosis and treatment of your condition. .Painful urination for men can be due to urinary tract infection, kidney stones or may be the result of prostate disease. Painful urination for both genders may be the result of a sexually transmitted infection (STI), a non-cancerous or cancerous bladder tumor, or the side effect of medications. It is important to see a doctor. A clinical examination and ultrasound scan may be helpful for determining the correct cause. Treatment will depend on the underlying cause. Take care and regards!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.